en
Scientific article
Open access
French

Une quintique de genre 1 qui contredit le principe de Hasse

Published inL'Enseignement mathématique, vol. 47, no. 1/2, p. 161-172
Publication date2001
Citation (ISO format)
WUTHRICH, Christian Martin. Une quintique de genre 1 qui contredit le principe de Hasse. In: L’Enseignement mathématique, 2001, vol. 47, n° 1/2, p. 161–172.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:12378
ISSN of the journal0013-8584
417views
237downloads

Technical informations

Creation10/29/2010 10:39:00 AM
First validation10/29/2010 10:39:00 AM
Update time03/14/2023 4:08:33 PM
Status update03/14/2023 4:08:33 PM
Last indexation01/15/2024 9:47:49 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack